# SDR RAIA980506

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7421 - EVV - LEFT ENGINE BETA CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT ENGINE BETA PRESSURE SWITCH.  (M)
